# SDR DXTA201412205939

- Difficulty date: December 1, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 9,939 hours, 6,156 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 4267575
- Part serial: 25931
- Condition: Failed
- Location: Windshield Wiper
- Part time: 8,439 hours, 5,203 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SETTING SWITCH TO OFF WOULD NOT STOW WIPER.  SHORTLY AFTER RECEIVED A STRANGE ODOR.  30 SECONDS LATER ODOR BECAME ELECTRICAL BURNING AND INCREASING IN INTENSITY.   REMOVED FIRST OFFICER'S WINDSHIELD WIPER MOTOR AND INSTALLED A NEW WIPER MOTOR IAW MM 30-43-05-900-801.  OPS CHECKED GOOD.
